# SDR AALA2020031149058

- Difficulty date: February 27, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003188A
- Part serial: A2745
- Condition: Cracked
- Location: Le Slat
- Part time: 80,930 hours, 27,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE #9 SLAT COVE SKIN IS CRACKED ON OUTBOARD SIDE OF OUTBOARD MAIN TRACK FITTING. REPAIRED SLAT COVE  SKIN PER SRM 57-43-01-2R-4.
